# SDR AALA202504164972

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N342SX
- Make and model: Boeing 737-8
- Aircraft serial: 67991
- Aircraft time: 6,526 hours, 2,468 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 9651140002
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED SMELLING ELECTRICAL BURNING SMELL INFORWARD GALLEY ON INITIAL DESCENT. SMELL DISSIPATED BUT RETURNED UPON ARRIVING AT THE GATE AND DISSIPATED AGAIN. REMOVED AND REPLACED SIDEWALL LIGHT 4EF. PER AMM 33-20-00
